# SDR DALA2015022401722

- Difficulty date: February 23, 2015
- Submitted: February 27, 2015
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 67,848 hours, 29,463 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON STRINGER 42R BETWEEN FRAME 68 AND FRAME 69 IN BULK CARGO COMPARTMENT.  PERFORMED PERMANENT REPAIR ON STRINGER 42R BETWEEN FRAME 68 AND FRAME 69 IN BULK CARGO COMPARTMENT IAW SRM 53-00-13, TABLE 201, PAR 4A, FIG 201.
